MathSciNet Relay Station
MathSciNet bibliographic data
MR1410836 35J10 (35Q55 58E05)
Troestler, C.; Willem, M. Nontrivial solution of a semilinear Schrödinger equation. Comm. Partial Differential Equations 21 (1996), no. 9-10, 1431–1449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement